RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 3, Pages 498–505 (Mi de4492)  

Integral Equations

Numerical inversion of integral operators of the first kind of simple layer potential type

M. M. Khapaev (Jr.)

Lomonosov Moscow State University

Full text: PDF file (942 kB)

Bibliographic databases:
UDC: 517.968
Received: 18.06.1981

Citation: M. M. Khapaev (Jr.), “Numerical inversion of integral operators of the first kind of simple layer potential type”, Differ. Uravn., 18:3 (1982), 498–505

Citation in format AMSBIB
\Bibitem{Kha82}
\by M.~M.~Khapaev (Jr.)
\paper Numerical inversion of integral operators of the first kind of simple layer potential type
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 3
\pages 498--505
\mathnet{http://mi.mathnet.ru/de4492}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=654245}


Linking options:
  • http://mi.mathnet.ru/eng/de4492
  • http://mi.mathnet.ru/eng/de/v18/i3/p498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019